# SDR AALA201612019023

- Difficulty date: November 29, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 30,613 hours, 4,358 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE256000
- Part serial: FR5570
- Condition: Low Pressure
- Location: R2 Door
- Part time: 30,796 hours, 4,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE PRESSURE GAUGE SHOWING NEEDLE AT TOP OF THE YELLOW BAND. SERVICED THE BOTTLE TO THE PRESSURE OF 1783 PSI.
